# SDR SWAA2023032017858

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 57,479 hours, 34,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16DEF; 18DEF EMERGENCY LIGHTS INOP ; AFT EMERGENCY EXIT SIGN LIGHT INOP ..<[01] R+R AFT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD
